MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP COAXIAL UMBILICAL CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP COAXIAL UMBILICAL CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 203CX
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to a cryo ablation procedure, when the packaging was opened, there was a feather sticking to the connector of the coaxial umbilical cable.The coaxial umbilical cable was replaced with a new one.The case was completed with cryo.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event summary: upon visual inspection of coaxial umbilical cable 203cx, results showed the devices were intact with no apparent issues.Coaxial cables 203cx / 96519 failed performance test due to leak at the coax connector adhesive.In conclusion, the reported issue (feather in packaging) has been not confirmed through testing.The coaxial cable failed performance test due to leak at the coax connector adhesive.If information is provided in the future, a supplemental report will be issued.

Brand Name
COAXIAL UMBILICAL CABLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key6498196
Report Number3002648230-2017-00167
Device Sequence Number1009986
Product Code LPB
UDI-Device Identifier00643169352520
UDI-Public00643169352520
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2018
Device Model Number203CX
Device Catalogue Number203CX
Device Lot Number96519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
07/05/2017
07/05/2017
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date06/28/2017
07/27/2017
09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1